# SDR SWAA2025050757107

- Difficulty date: April 19, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACCESS PANEL 344GB AT RT HORIZONTAL STAB.   REPAIRED ACCESS PANEL 344GB AT RT HORIZONTAL STAB IAW B737-700 SRM 55-20-01-2R-4 REPAIR 4.
